Ask an expert
Question

05 Jul 2005

Symptoms
i really need help. I have been to numerous docs and specilists, and have been on just about every kind of medication, and am really getting tired of it.

I have the following symptoms.
* Leg, knee, elbow, finger and arm pains, which become more severe just before and duting the first days of my period.
This wad 1st diagnosed as some form of arthritis, then HMS, and now hormone related.
* Abdominal pains and cramps. more so when i have my period, it is unbearable, and only myprodols help.
* Pains in left side, waist - very painful
* chest and stabbing breast pains, mostly during period. very painful periods, and heavy bleeding.
* Sometimes late with period, up to three weeks late.
* constant shaking and trembling sensations, whole body, but mostly legs and hands.
* Always cold
*palpatations
* tired, nauseous and headaches.

I have been on the following medication:
folic acid suppl.
brufen
Viox
Xycam
Slowmag

Am now taking metformin and plasmoquine for the past two months, and still nothing has changed. I am becoming very despondent, because i am now at the fouth specialist. A specialist physician, who specialises in arthritis. This is becoming very expensive expensive. It has been 3 years now. Everytime i go to the doctor, and every possible blood test is done, which amounts to R2500 a time, and everything always comes back normal.

what is this, i cannot deal with it anymore. Please help me. i need to gt to the bottom of this.
Please can you send me detailed info on exactly what these medications are for.
This is my last hope, ......... please.
Answer 423 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I annot help you with the joint pains and other related symptoms. Brufen and Vioxxd are anti-inflammatories, usually used for arthritis. In terms of your periods, you need to see a gynaecologist to see why your periods are heavy and why they are sometimes late.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19939 votes
Vote